The twisted forms of a semisimple group over an 𝔽 q -curve
Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 17-38.

Soit C une courbe projective, lisse et connexe définie sur un corps fini 𝔽 q . Étant donné un C-S-schéma en groupes semisimples où S est un ensemble fini de points fermés de C, nous décrivons l’ensemble de (𝒪 S -classes de) formes tordues de G ̲ en termes d’invariants géométriques de son groupe fondamental F(G ̲).

Let C be a smooth, projective and geometrically connected curve defined over a finite field 𝔽 q . Given a semisimple C-S-group scheme G ̲ where S is a finite set of closed points of C, we describe the set of (𝒪 S -classes of) twisted forms of G ̲ in terms of geometric invariants of its fundamental group F(G ̲).

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1150
Classification : 11G20,  11G45,  11R29
Mots clés : Class number, Hasse principle, Tamagawa number, étale cohomology
@article{JTNB_2021__33_1_17_0,
     author = {Rony A. Bitan and Ralf K\"ohl and Claudia Schoemann},
     title = {The twisted forms of a semisimple group over an $\protect \mathbb{F}_q$-curve},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {17--38},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {1},
     year = {2021},
     doi = {10.5802/jtnb.1150},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1150/}
}
Rony A. Bitan; Ralf Köhl; Claudia Schoemann. The twisted forms of a semisimple group over an $\protect \mathbb{F}_q$-curve. Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 17-38. doi : 10.5802/jtnb.1150. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1150/

[1] Emil Artin Quadratische Körper im Gebiete der höheren Kongruenzen. I, Math. Z., Volume 19 (1927), pp. 153-206 | Article | Zbl 50.0107.01

[2] Michael Artin; Alexander Grothendieck; Jean-Louis Verdier Théorie des Topos et Cohomologie Étale des Schémas (SGA 4), Lecture Notes in Mathematics, 269, Springer, 1972 | Zbl 0234.00007

[3] Rony A. Bitan On the classification of quadratic forms over an integral domain of a global function field, J. Number Theory, Volume 180 (2017), pp. 26-44 | Article | MR 3679786 | Zbl 1406.11030

[4] Rony A. Bitan On the genera of semisimple groups defined over an integral domain of a global function field, J. Théor. Nombres Bordeaux, Volume 30 (2018) no. 3, pp. 1037-1057 | Article | Numdam | MR 3938641 | Zbl 1441.11289

[5] Armand Borel; Gopal Prasad Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Publ. Math., Inst. Hautes Étud. Sci., Volume 69 (1989), pp. 119-171 | Article | Numdam | Zbl 0707.11032

[6] François Bruhat; Jacques Tits Groupes réductifs sur un corps local. III: Compléments et applications à la cohomologie galoisienne, J. Fac. Sci. Univ. Tokyo, Volume 34 (1987), pp. 671-688 | Zbl 0657.20040

[7] Baptiste Calmès; Jean Fasel Groupes Classiques, On group schemes. A celebration of SGA3 (Panoramas et Synthèses), Volume 46, Société Mathématique de France, 2015, pp. 1-133 | MR 3525594 | Zbl 1360.20048

[8] Jean-Louis Colliot-Thélène; Alexei N. Skorobogatov The Brauer-Grothendieck group (https://wwwf.imperial.ac.uk/~anskor/brauer.pdf)

[9] Brian Conrad Math 252. Properties of orthogonal groups http://math.stanford.edu/~conrad/252Page/handouts/O(q).pdf

[10] Brian Conrad Reductive group schemes (http://math.stanford.edu/~conrad/papers/luminysga3.pdf) | Zbl 1349.14151

[11] Brian Conrad Non-split reductive groups over , On group schemes. A celebration of SGA3 (Panoramas et Synthèses), Volume 46, Société Mathématique de France, 2015, pp. 193-253 | MR 3525597 | Zbl 1356.14033

[12] Séminaire de Géométrie Algébrique du Bois Marie - 1962–64 - Schémas en groupes Tome II (Michel Demazure; Alexander Grothendieck, eds.), Documents Mathématiques, Société Mathématique de France, 2011 (réédition de SGA3) | Zbl 1241.14002

[13] Jean-Claude Douai Cohomologie des schémas en groupes semi-simples sur les anneaux de Dedekind et sur les courbes lisses, complètes, irréductibles, C. R. Math. Acad. Sci. Paris, Volume 285 (1977), pp. 325-328 | MR 444628 | Zbl 0367.14018

[14] Philippe Gille Sur la classification des schémas en groupes semi-simples, On group schemes. A celebration of SGA3 (Panoramas et Synthèses), Volume 47, Société Mathématique de France, 2015, pp. 39-110 | Zbl 1356.14035

[15] Jean Gillibert; Pierre Gillibert On the splitting of the Kummer sequence, Publ. Math. Besançon, Algèbre Théorie Nombres, Volume 2019 (2019) no. 2, pp. 19-27 | Numdam | Zbl 1451.14081

[16] Jean Giraud Cohomologie non abélienne, Grundlehren der Mathematischen Wissenschaften, 179, Springer, 1971 | Zbl 0226.14011

[17] Cristian D. González-Avilés Quasi-abelian crossed modules and nonabelian cohomology, J. Algebra, Volume 369 (2012), pp. 235-255 | Article | MR 2959794 | Zbl 1292.14016

[18] Günter Harder Halbeinfache Gruppenschemata über Dedekindringen, Invent. Math., Volume 4 (1967), pp. 165-191 | Article | Zbl 0158.39502

[19] Gábor Ivanyos; Péter Kutas; Lajos Rónyai Explicit equivalence of quadratic forms over 𝔽 q (t), Finite Fields Appl., Volume 55 (2019), pp. 33-63 | Article | MR 3872671 | Zbl 06995959

[20] Kevin McCrimmon The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras, Trans. Am. Math. Soc., Volume 139 (1969), pp. 495-510 | Article | MR 238916 | Zbl 0175.02703

[21] Yevsey Nisnevich Étale Cohomology and Arithmetic of Semisimple Groups (1982) (Ph. D. Thesis)

[22] Victor Petrov; Anastasia Stavrova Tits indices over semilocal rings, Transform. Groups, Volume 16 (2011) no. 1, pp. 193-217 | Article | MR 2785501 | Zbl 1223.20045

[23] Vladimir Platonov; Andrei Rapinchuk Algebraic Groups and Number Theory, Pure and Applied Mathematics, 139, Academic Press Inc., 1994 | MR 1278263 | Zbl 0841.20046

[24] Alexei N. Skorobogatov Torsors and Rational Points, Cambridge Tracts in Mathematics, 144, Cambridge University Press, 2001 | MR 1845760 | Zbl 0972.14015

[25] Jacques Tits Classification of algebraic semisimple groups (Proceedings of Symposia in Pure Mathematics), Volume 9, American Mathematical Society, 1966, pp. 33-62 | Zbl 0238.20052

[26] Jacques Tits Représentations linéaires irréductibles d’un groupe réductif sur un corps quelconque, J. Reine Angew. Math., Volume 247 (1971), pp. 196-220 | Zbl 0227.20015

[27] Jacques Tits Reductive groups over local fields, Automorphic Forms, Representations and L-Functions (Proceedings of Symposia in Pure Mathematics), Volume 33, American Mathematical Society, 1979, pp. 29-69 | Article | Zbl 0415.20035